Mathematische Annalen

, Volume 291, Issue 1, pp 87–101

Ample and spanned vector bundles of sectional genera three

  • Aldo Biancofiore
  • Antonio Lanteri
  • E. Laura Livorni
Article

DOI: 10.1007/BF01445192

Cite this article as:
Biancofiore, A., Lanteri, A. & Livorni, E.L. Math. Ann. (1991) 291: 87. doi:10.1007/BF01445192

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Aldo Biancofiore
    • 1
  • Antonio Lanteri
    • 2
  • E. Laura Livorni
    • 1
  1. 1.Dipartimento di Matematica Pure e Applicata, UniversitàL'AquilaItaly
  2. 2.Dipartimento di Matematica ‘F. Enriques’-UniversitàMilanoItaly

Personalised recommendations